My Brain is slowing down and achy

I have been on medication for most of my life. I think its starting to effect me negatively.  I feel like i am forgetting more often, i feel my brain is slower.

I keep getting brain aches which can be pretty scary.

I keep looking at an object lately and there is a shiny outline around the object. Its odd, like everything i look at is outlined. I cant explain it. It may be a side effect of my new sleeping medication.

I think way too much and i think its starting to show. My mind is on constant play mode. Even at night i cant get a break. I think too detailed into thoughts that can make me nervous or paranoid or scared.

I am literally scared of SOMETHING at LEAST once or twice a day. I sit in bed and listen for the voices when they are quiet and i feel alone. Then they come back and i wish they were gone!

I play worst case scenario games in my head and dwell upon it. I just wanna break from thinking!

Advertisements

2 thoughts on “My Brain is slowing down and achy

  1. you should talk about your side effects to your medical team ej, but in the meantime i suggest that you get out of bed and get dressed every day, make a cup of coffee and start writing, even if it’s just staring at a blank page. if you can’t do that, sit quietly near a window for as long as you want until you get your next idea. have your food at the same time every day, like live for it. in my experience, these visual and other hallucinations come and go. devise a coping strategy as you have done in the past so well. xxb

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s